MAUDE Adverse Event Report: MEDTRONIC, INC ZINGER MEDIUM; OCCLUDER, CATHETER TIP

MEDTRONIC, INC ZINGER MEDIUM; OCCLUDER, CATHETER TIP
Model Number LVZRMS180S
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant attempt of the left ventricular lead, the guidewire was destroyed and it could not be pulled out from the lead.The lead was not implanted.The guidewire subsequently tested out of specification during manufacturer¿s analysis.No patient complications have been reported as a result of this event.

Brand Name
ZINGER MEDIUM
Common Device Name
OCCLUDER, CATHETER TIP
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key8387013
Report Number1220452-2019-00019
Device Sequence Number16701175
Product Code DQT
UDI-Device Identifier20643169452309
UDI-Public20643169452309
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K983927
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2018
Device Model NumberLVZRMS180S
Device Catalogue NumberLVZRMS180S
Device Lot NumberG15A07658
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2019
Initial Report FDA Received Date03/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR